A note on uniform ordered spaces

Künzi, Hans-Peter A. (1987). A note on uniform ordered spaces. Journal of the Australian Mathematical Society, 42(3), pp. 349-352. Cambridge University Press 10.1017/S1446788700028627

[img]
Preview
Text
S1446788700028627.pdf - Published Version
Available under License Publisher holds Copyright.

Download (169kB) | Preview

Item Type:

Journal Article (Further Contribution)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Künzi, Hans Peter Albert

Subjects:

500 Science > 510 Mathematics

ISSN:

1446-7887

Publisher:

Cambridge University Press

Language:

English

Submitter:

Marceline Brodmann

Date Deposited:

21 Jul 2020 09:49

Last Modified:

25 Jul 2020 18:12

Publisher DOI:

10.1017/S1446788700028627

BORIS DOI:

10.7892/boris.115475

URI:

https://boris.unibe.ch/id/eprint/115475

Actions (login required)

Edit item Edit item
Provide Feedback